# SDR 0500906638

- Difficulty date: June 4, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 74,541 hours, 9,808 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 1TP121
- Condition: Failed
- Location: Galley Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, TWO  FLIGHT ATTENDANTS IN FORWARD GALLEY NR 1 HEARD POPPING SOUND THEN SAW A FLAME OUT OF PANEL ABOVE AUX GALLEY COUNTER.  TURNED OFF COUNTER  LIGHT SWITCH AND PULLED CB.  ACFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  NRT MX DEACTIVATED CB.  NRT MX REMOVED AND REPLACED SWITCH AND RESISTOR 15JUNE05.  OPS CHECKS GOOD.
